No, that doesn't mean that.
That most likely happened just because you stopped using it for a few weeks then went back on. In order for your withdrawal bleeds to happen on (or close to) schedule as expected, you have to stay on the schedule of using your method, only taking breaks from it with that week off and when that's supposed to happen.
You should figure that you might have some erratic or unexpected spotting or bleeding, or even withdrawal bleeds out of sync, for a cycle or two.
And while if you don't live with your sexual partner(s), during the outbreak you shouldn't be leaving home (or having visitors) and engaging in sex or other kinds of physical contact, know that if the situation were different, you'd want to use a backup method of birth control for the first month back on your patch, just because that time off you took means you have to effectively start over when it comes to its effectiveness. Make sense?
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead